Jump to content

Recommended Posts

I've been on Wellbutrin SR 300mg for 3 weeks.  I'm taking it to counter the side effects of Cymbalta 60mg.  It's definitely helping me to feel more awake in the mornings but I'm getting the same energy drain in the afternoon.  Will this go away?  Or do I need a higher dose?  I'm also wondering if Provigil might be a better drug for me.

Thanks,

Wyldrosie

Link to comment
Share on other sites

Wyldrosie, are you taking 150mg in am and 150mg in pm or all at once?  Also, I believe Provigil is a totally different class of drug (could be wrong).  I tried it before the wellbutrin and it did didley squat for me. YMMV of course.  Sulu

Link to comment
Share on other sites

Wyldrose,

Do you take Wellbutrin or Wellbutrin SR? There is the extended release Wellbutrin. Have you tried taking Wellbutrin 300mg XL? It may keep you stable longer during the day, stable meaning, less dips in energy/effect.

Provigil may work for some people but I maxed out the dose and had to stop it. But at the time I was on a lot of other meds. Provigil is not an AD. It does help to increase allertness for some people but I believe it is short acting, could be wrong here, possibility I am.

Erika

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...